Alert archive / Kentucky / Flash Flood Warnings in 2007

Flash Flood Warning 3, NWS Louisville, KY

March 1, 2007Garrard County, Kentucky

NWS Louisville, KY issued this flash flood warning at Mar 1, 2007, 10:19 PM EST for Garrard County, Kentucky. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 1, 2007, 10:19 PM EST (03:19 UTC)
Expired
Mar 2, 2007, 2:15 AM EST
In force
4 hr
Issued by
NWS Louisville, KY
Area
Whole counties

County Garrard County, KY

The radar

The Jackson,KY radar (KJKL), 108 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.3 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2007-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2007-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 529 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
537 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
529 m²/s²
0-3 km storm-relative helicity
617 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLMK 020320
FFWLMK
KYC079-020715-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1019 PM EST THU MAR 1 2007

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GARRARD COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 215 AM EST

* AT 1017 PM EST...LOCAL EMERGENCY MANAGEMENT REPORTED SEVERAL COUNTY
  ROADS UNDERWATER FROM THE RECENT RAINS.  MANY OF THE FLOODING PROBLEMS
  WERE LOCATED AT LOW WATER BRIDGE CROSSING.  DOPPLER RADAR ESTIMATES 
  THAT 2 TO 3 INCHES OF RAIN HAS FALLEN SINCE THIS MORNING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LANCASTER

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3754 8456 3750 8438 3766 8448 3778 8470

$$

MJ
1 follow-up statement
000 
WGUS73 KLMK 020619
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
117 AM EST FRI MAR 2 2007

KYC079-020627-
GARRARD KY-
117 AM EST FRI MAR 2 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR GARRARD COUNTY...

THE SMALL STREAMS HAVE RECEEDED BELOW BANKFULL. NO MORE 
PRECIPITATION IS EXPECTED OVERNIGHT.

LAT...LON 3754 8456 3750 8438 3766 8448 3778 8470

$$

CALLAHAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Mar 1, 7:27 PM EST, 2 hours 52 minutes earlier.

Area forecast discussion, Mar 1, 7:27 PM EST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
727 PM EST THU MAR 1 2007

.UPDATE...

UPDATED ZONES TO REMOVE WATCH AND TO BETTER DEFINE ENDING OF
PRECIPITATION. COLD FRONT IS MOVING INTO CENTRAL KENTUCKY WITH THE
WITH SHOWERS ENDING SHORTLY BEFORE THE FRONTAL PASSAGE. WINDS
BECOMING WESTERLY AFTER FRONT GOES THROUGH BUT WILL STILL BE GUSTY
THROUGH THE NIGHT. REST OF FORECAST UNCHANGED.

SCHOLZ

&&

.MESOSCALE UPDATE...

MESOSCALE ANALYSIS REVEALS SFC COLD FRONT NOW ENTERING THE WESTERN
PORTIONS OF THE FA.  THIS FRONT SHOULD PASS THROUGH THE I-65
CORRIDOR WITHIN THE NEXT COUPLE OF HOURS AND EXIT THE EASTERN FA
LATER THIS EVENING.  WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS
CONTINUE ACROSS THE CENTRAL PORTIONS OF THE FA.  TWO AREAS OF THE
STRONGEST STORMS ARE ACROSS FLOYD AND CLARK COUNTIES OF SOUTHERN
INDIANA AND THE SECOND AREA OF STORMS GOING THROUGH LARUE COUNTY IN
KY.  STABILITY INDICES CONTINUE TO SHOW A RATHER STABLE LOW-LEVEL
AIRMASS ACROSS THE REGION.  WITH THE LOSS OF SOLAR
INSOLATION...STABILITY WILL GRADUALLY INCREASE THROUGH THE EVENING.
SHOWERS AND EMBEDDED THUNDER WILL BE POSSIBLE UNTIL SFC FRONT
PRESSES THROUGH THE REGION THIS EVENING.  DUE TO LACK OF INSTABILITY
AND RECENT COORDINATION WITH SPC...WILL BE DROPPING THE TORNADO
WATCH ABOUT AN HOUR EARLY.  AT THIS TIME...NO ADDITIONAL WATCHES ARE
ANTICIPATED DOWNSTREAM.

HYDRO ISSUES: OVERALL SPEED OF WEATHER SYSTEM HAS KEPT HYDRO ISSUES
AT A MINIMUM THUS FAR.  TRAINING OF HEAVY RAINS WILL BE WATCHED
CLOSELY ACROSS CENTRAL AND EASTERN KENTUCKY THIS EVENING.  HEAVIER
SHOWERS WILL LEAD TO LOCAL PONDING OF WATER ON AREA ROADWAYS THIS
EVENING AND SMALL STREAMS AND POORLY DRAINED LOCATIONS MAY APPROACH
BANKFULL THIS EVENING.

-MJ

.SHORT TERM (TONIGHT)...
FORECAST PROBLEM IS DEALING WITH THE SEVERE WEATHER THREAT DURING
THE EVENING INTO EARLY NIGHT HOURS FOLLOWED BY PARTIAL CLEARING
WITH NO SHOWERS AFTER MIDNIGHT.

THE INTENSE UPPER LOW DEVELOPING OVER EASTERN IOWA DEVELOPING STRONG
NEGATIVE TILT AND STRONG UPPER LEVEL DIVERGENCE. GULF RH OPEN TO THE
SYSTEM. EARLIER RAIN TO OUR SOUTH AND EAST IN AREA OF LOWER DEWPOINTS
COUPLED WITH THE DEEPENING SFC LOW TO OUR NW HAS RESULTED IN A MORE
SOUTHEASTERLY FLOW OF RAIN COOLED AIR ACROSS MOST OF FA TODAY. SO
WE HAVE A LOW LEVEL COOL AIR INVERSION IN PLACE AND LOOKS AND HAS
LIMITED OUR SFC INSTABILITIES UNTIL NOW. STILL...WITH THE VERY STRONG
DYNAMICS IN PLACE...STRONG TSTMS FOR A TIME INTO EARLY TONIGHT ARE
STILL LIKELY. THERE IS A TORNADO WATCH FOR THE WESTERN THIRD OF OUR
FA UNTIL 00Z TONIGHT. SO...HIGH POPS EARLY TONIGHT DIMINISHING TO
LESS THAN 20 PERCENT AFTER MIDNIGHT FROM WEST TO EAST ACROSS THE FA.
MORE OR LESS USED NAM12 TO END PCPN TONIGHT.
--21

.LONG TERM (FRIDAY THROUGH THURSDAY)...

SHORT TERM WEATHER CONCERNS DOMINATE THE FORECAST PACKAGE THIS
AFTERNOON...HAVE SPEND LESS TIME THAN USUAL ON THE LONG TERM TO KEEP
UP WITH TODAY/S SITUATION AND ASSIST SHORT TERM FORECASTER. HAVE
MADE SIGNIFICANT CHANGES FOR FRIDAY(TOMORROW) THOUGH...AND LITTLE
CHANGE TO ANYTHING BUT TEMPS SATURDAY. BEYOND THOSE TWO PERIODS HAVE
MAINLY FOLLOWED HPC GUIDANCE THROUGH THE REST OF THE PACKAGE.

FRIDAY AND SATURDAY...

DEEP CLOSED LOW OVER SOUTHWEST WI EARLY FRIDAY...COLD FRONT WELL OFF
TO THE EAST ACROSS THE APPALACHIANS. INTENSE CAA ALOFT AS H850T
PLUNGE TO AROUND -30C...MUCH LESSER CAA FOUND AT THE LOWER LEVELS ON
FRIDAY. THAT MASSIVE DROP IN TEMPS ALOFT...WILL CREATE STEEP LAPSE
RATES NEARING 9 TO 9.5 C/KM IN THE 950-650MB LAYER BY EARLY TO MID
AFTERNOON WITH SURFACE TEMPERATURES INTO THE LOWER 50S ACROSS MUCH
OF THE AREA. SCATTERED THUNDERSTORMS WILL DEVELOP DURING THE
DAY...WITH SMALL HAIL LIKELY...SOME STORMS MAY BE CAPABLE OF
PRODUCING HAIL LARGER THAN SEVERE THRESHOLDS OF THREE-QUARTERS OF AN
INCH AND GUSTY WINDS NEARING 30 TO 40 KTS. WILL MENTION THE HAIL IN
ZONES AS I FEEL HIGHLY CONFIDENT ON THIS...SHOWERS/STORMS WILL
QUICKLY DIMINISH WITH THE LOSS OF HEATING IN THE EVENING. WINDS MAY
BE GUSTY AS WELL DURING THE DAY.

LOW LEVEL CAA STRENGTHENS EARLY SATURDAY...AS H850T DROP FROM NEAR
-2 OR -3 TO AROUND -11 OR -12 BY EARLY AFTERNOON. UPPER LEVEL TROUGH
MOVES ACROSS THE REGION DURING THE DAY....WITH SURFACE HI PRESSURE
MOVING INTO THE CENTRAL PLAINS. WILL KEEP SLIGHT CHANCE OF SNOW
SHOWERS DURING THE DAY WITH SOME MOISTURE INTO THE SNOW CRYSTAL
GROWTH REGION...AND DECENT LAPSE RATES NEARING 8.5 C/KM THROUGH THE
950-800MB LAYER BUT MOISTURE IS SPARSE AND VERY SHALLOW.

SUNDAY THROUGH THURSDAY

HAVE USED AND ALTERED LITTLE OF THE HPC GUIDANCE AS PREVIOUSLY
MENTIONED...QUICK REVIEW AS FOLLOWS. EASTERN TROUGH CONTINUES TO
SLOWLY MOVE OFF THE COAST...WITH SURFACE HI PRESSURE ACROSS THE OHIO
VALLEY. SURFACE HI PRESSURE AND SOME BUILDING SE RIDGING LOOK TO
HAVE SOME CONTROL OVER THE REGION THROUGH THE REST OF THE
PERIOD...WITH MODEST WAA PUSHING TEMPS BACK TOWARDS OR SLIGHTLY
ABOVE NORMAL BY TUESDAY AND THEN WARMER AS WE APPROACH THE END OF
THE WORK WEEK. PERIOD LOOKS DRY...WITH POSSIBLE PRECIP JUST AFTER
THE PERIOD AS WE APPROACH NEXT FRIDAY.

SCHOTT

&&

.AVIATION (00Z TAFS)...

MAIN CONCERNS ARE ENDING THE PRECIPITATION THIS EVENING THEN STRONG
WINDS ASSOCIATED WITH THE CIRCULATION AROUND THE DEEP LOW MOVING
NORTHEAST THROUGH EASTERN IOWA THIS EVENING. WINDS WILL STAY STRONG
OVER CENTRAL KENTUCKY INTO FRIDAY AND WITH VERY COLD AIR MOVING IN
AT MID LEVELS (-30 C AT 500MB) LAPSE RATES WILL BECOME VERY UNSTABLE
ESPECIALLY IN THE AFTERNOON. EXPECT SCATTERED THUNDERSTORMS TO
DEVELOP AND SMALL HAIL WILL ALSO BE POSSIBLE. WILL MENTION THIS IN
TAFS...WITH CIGS AND VSBYS MVFR.  FOR THIS EVENING THE SHOWERS AND
SCATTERED THUNDERSTORMS WILL MOVE TO THE EAST WITH SKIES BECOMING
PARTLY CLOUDY. CLOUDS WILL INCREASE AND BECOME MVFR AGAIN ON
FRIDAY AS THE AIR DESTABILIZES.

SCHOLZ

&&

.LMK WATCHES/WARNINGS/ADVISORIES...

.KY...NONE.
.IN...NONE.

&&
Hazardous weather outlook, Mar 1, 9:45 PM EST, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
945 PM EST THU MAR 1 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-020930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
945 PM EST THU MAR 1 2007 /845 PM CST THU MAR 1 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...OVERNIGHT.

WINDS WILL REMAIN BRISK ACROSS CENTRAL KENTUCKY AND SOUTH CENTRAL
INDIANA WITH WEST TO SOUTHWEST WINDS GUSTING TO 20 TO 30 MPH
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ON FRIDAY VERY COLD AIR ALOFT WILL MOVE ACROSS THE REGION. EVEN
THOUGH THE AIR IS RELATIVELY DRY...DAYTIME HEATING COULD BE ENOUGH
TO GENERATE SCATTERED THUNDERSTORMS DURING FRIDAY AFTERNOON THAT ARE
CAPABLE OF PRODUCING HAIL NEARING SEVERE LIMITS AND GUSTY WINDS NEAR
30 TO 40 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS EVENING. SPOTTER
ACTIVATION MAY BE REQUIRED FOR HAIL AND GUSTY WINDS ON FRIDAY.

SCHOLZ

In the hours before

Special weather statement, Mar 1, 4:27 PM EST, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
427 PM EST THU MAR 1 2007

KYZ071>075-012230-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-
INCLUDING THE CITIES OF...BOWLING GREEN...FRANKLIN...
SCOTTSVILLE...GLASGOW...TOMPKINSVILLE
327 PM CST THU MAR 1 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS SOUTH CENTRAL KENTUCKY...

SHOWERS...WITH A FEW EMBEDDED STRONG THUNDERSTORMS...WILL MOVE
NORTHEAST INTO SOUTH CENTRAL KENTUCKY THROUGH 430 PM CST. HEAVY
RAIN...FREQUENT LIGHTNING AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE
ACROSS SIMPSON...ALLEN...WARREN AND BARREN COUNTIES THROUGH 4 PM
CST. THIS AREA OF THUNDERSTORMS WILL MOVE OUT OF THE AREA AFTER
530 PM CST.

JSD
Special weather statement, Mar 1, 5:25 PM EST, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
525 PM EST THU MAR 1 2007

KYZ027>029-038-039-045-046-053-054-062>065-076-020000-
GRAYSON KY-HARDIN KY-BULLITT KY-SPENCER KY-ANDERSON KY-NELSON KY-
WASHINGTON KY-LARUE KY-MARION KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-METCALFE KY-
INCLUDING THE CITIES OF...LEITCHFIELD...ELIZABETHTOWN...
FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...TAYLORSVILLE...
LAWRENCEBURG...BARDSTOWN...SPRINGFIELD...HODGENVILLE...LEBANON...
BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...
EDMONTON
525 PM EST THU MAR 1 2007 /425 PM CST THU MAR 1 2007/

THUNDERSTORMS PRODUCING WIND GUSTS UP TO 40 MPH AND HOURLY
RAINFALL RATES UP TO THREE QUARTERS OF AN INCH WILL MOVE THROUGH
PARTS OF CENTRAL KENTUCKY INCLUDING THE CITIES OF ELIZABETHTOWN...
BARDSTOWN...HODGENVILLE...MUNFORDVILLE AND TAYLORSVILLE.

THROUGH 7 PM EST OR 6 PM CST...EXPECT OCCASIONAL LIGHTNING WITH
THE STORMS AS WELL AS RAINFALL UP TO 1 INCH.

DK
Special weather statement, Mar 1, 5:58 PM EST, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
558 PM EST THU MAR 1 2007

INZ078-079-091-092-KYZ030>037-040>043-047>049-055>057-067-020100-
SCOTT IN-JEFFERSON IN-FLOYD IN-CLARK IN-JEFFERSON KY-OLDHAM KY-
TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-
WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-MERCER KY-
JESSAMINE KY-CLARK KY-BOYLE KY-GARRARD KY-MADISON KY-LINCOLN KY-
INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...NEW ALBANY...
JEFFERSONVILLE...LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...
SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...DANVILLE...LANCASTER...RICHMOND...STANFORD
558 PM EST THU MAR 1 2007

THUNDERSTORMS PRODUCING WIND GUSTS UP TO 30 MPH AND HOURLY
RAINFALL RATES UP TO 1 INCH WILL MOVE THROUGH PARTS OF NORTH
CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA INCLUDING THE CITIES
OF LOUISVILLE...NEW ALBANY...SCOTTSBURG...LA GRANGE...AND
SHELBYVILLE. MODERATE TO HEAVY RAINS ALSO WILL OVERSPREAD ALL OF
THE BLUEGRASS INCLUDING LEXINGTON...RICHMOND...CYNTHIANA AND
GEORGETOWN.

THROUGH 8 PM EST OR 7 PM CST...EXPECT OCCASIONAL LIGHTNING WITH
THE STORMS AS WELL AS RAINFALL UP TO 2 INCHES WHICH WILL PRODUCE
HEAVY PONDING OF WATER ON ROADWAYS.

DK
Special weather statement, Mar 1, 7:51 PM EST, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
751 PM EST THU MAR 1 2007

KYZ033>043-045>049-053>057-063>067-074>078-081-082-020300-
HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-
ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-
NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-
MARION KY-BOYLE KY-GARRARD KY-MADISON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...NEW CASTLE...SHELBYVILLE...FRANKFORT...
GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...
VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN...
SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER...
HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...
MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...
GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
751 PM EST THU MAR 1 2007 /651 PM CST THU MAR 1 2007/

HEAVY TO MODERATE SHOWERS WITH SOME EMBEDDED THUNDERSHOWERS
CONTINUED TO MARCH ACROSS THE EAST HALF OF KENTUCKY AT 8 PM EST. THE
TRAILING EDGE OF THE EXTENSIVE RAIN AREA STRETCHED FROM MADISON
INDIANA SOUTHWEST THROUGH BARDSTOWN KENTUCKY AND INTO THE BARREN
RIVER LAKE AREA. THE HEAVIEST RAIN WAS LOCATED OVER ANDERSON
COUNTY AND FROM SCOTT COUNTY KENTUCKY SOUTH INTO THE RICHMOND
AREA.

RAINFALL AMOUNTS IN SOME OF THE HEAVIER STORMS WILL PRODUCE UPTO
AND INCH OF RAIN AND VISIBILITIES WILL BE GREATLY RESTRICTED IN
THESE HEAVIER SHOWERS AS WELL.

LD

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 4:47 AM ESTWind AdvisoryLMKAnderson, Bourbon, Boyle, Breckinridge, Bullitt, Casey and 25 more14 hr

Nearby

Flash Flood Warnings in Kentucky, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.